MAUDE Adverse Event Report: OLYMPUS AMERICA, INC HANAROSTENT ESO TTS FC 20 DM 15CM 230; POLYMER-METAL OESOPHAGEAL STENT

OLYMPUS AMERICA, INC HANAROSTENT ESO TTS FC 20 DM 15CM 230; POLYMER-METAL OESOPHAGEAL STENT
Model Number ECBA-20-150-230
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reports during an esophagogastroduodenoscopy (egd) and removal of an esophageal hanarostent (that had been placed a month prior at a different location), the stent broke apart during removal.The physician was not able to remove all of the stent pieces.The physician was not concerned because the customer was scheduled for another unspecified surgery next week.No additional consequences to the patient were reported.

Brand Name
HANAROSTENT ESO TTS FC 20 DM 15CM 230
Common Device Name
POLYMER-METAL OESOPHAGEAL STENT
Manufacturer (Section D)
OLYMPUS AMERICA, INC
3500 corporate parkway
center valley PA 18034 0610
MDR Report Key15997593
Report Number2429304-2022-00174
Device Sequence Number17812163
Product Code KAC
UDI-Device Identifier08806367088598
UDI-Public08806367088598
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/16/2022
Report Date (Section F) 11/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberECBA-20-150-230
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/17/2022
Event Location Hospital
Date Report to Manufacturer11/17/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/16/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age61 YR
Patient SexFemale
Patient Weight80 KG